# SDR 2007UALA00224

- Difficulty date: January 27, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 25,372 hours, 3,373 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT SLIDE BOTTLE PRESSURE OUT OF GREEN BAND.   REPLACED SLIDE ASSY.  A/C RETURNED TO SERVICE.  SUSPECT O-RING LEAK AT BOTTLE CONNECTION.
